MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER (STAB AND GRAB)

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER (STAB AND GRAB)
Model Number AP2-100001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned and visually inspected to confirm the failure mode outlined in the description of the complaint.The threads were twisted in the counterclockwise direction with evidence that approximately 1.0-1.1mm of the tip had sheared off.The root cause could not be definitively determined.It is possible that the driver experienced larger than expected torsional resistance while placing the final screw due to factors in the bony anatomy or screw trajectory.Intraoperative warnings.Breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.
 
Event or Problem Description
On (b)(6) 2026, orthofix was made aware of the following event utilizing the seaspine admiral acp system.Per the reporter, the tip of the screwdriver fractured off while trying to place the last screw.The fractured piece remained in the screw and could not be removed.The screw was tamped down and the locking mechanism on the plate secured.No patient injury was reported.

Brand Name
ADMIRAL
Common Device Name
ADMIRAL ACP SCREWDRIVER (STAB AND GRAB)
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key24634242
Report Number3012120772-2026-00009
Device Sequence Number8596574
Product Code LXH
UDI-Device Identifier10889981276768
UDI-Public10889981276768
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100001
Device Catalogue NumberAP2-100001
Device Lot NumberCR60951B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown